It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 ... 4 5 6 7 8 9 10 11 12 13 14 ... 35Showing 161 - 180 of 693 for lipitor liver. (0.007 seconds)


... Unless you have liver disease, there is no reason to fear the small amount of Niacin in a multi vitamin. Even then, it might not be much of a concern. ... (3 replies)
... can raise liver enzymes which is a bad thing. ... (3 replies)
Lipitor!!
Apr 25, 2008
... daily to deal with your LDL problem. You won't have side effects like you do from statins, but may get some flushing, especially when you first start it. Your liver enzymes will need to be periodically checked, same as if you take a statin. ... (7 replies)

... Don't forget... Niaspan is just niacin or vitamin B3. You pee out what body doesn't use. But like any medication, you have to get blood tests to monitor your liver function. ... (5 replies)
... re powerful antioxidants. Amongst other things, they enable your body to fight against cancer. So,bearing in mind your medical history, do you really want to use Lipitor to inhibit you liver's production of these substances? ... (24 replies)
Lipitor Again
Jul 12, 2007
... no problems on it. I have blood tests every 6 months to check the levels and liver function tests as well. Also they do a blood test for muscle function. ... (4 replies)
... i have been doing the coq10, cod liver oil, flaxseed,vitamin e,folic acid. and others. i am not overweight im in my 50's i walk hills, blood pressure is good. ... (18 replies)
... because I have abdomen pain at left side of abdomen. He wanted me to do endoscopy and colonoscopy. and I still can use lipitor but will face to do a serial of tests. ... (9 replies)
... Thank for letting me know. but I haven't done any hard exercise yet.I will see my Primary doctor on Thursday, but I stop taking lipitor now and wait untill I see him. maybe I can continue taking it. ... (9 replies)
Lipitor Questions
Aug 10, 2006
... the thighs down to the calves of my legs. When I spin a certain way my knees want to collapse with a sudden twich of pain. I beleve this to be the effeicts from Lipitor and other satins I have been taking for the pase 38 years. ... (44 replies)
... Against my better judgement, I caved and took the Lipitor. Began Nov 15, 2005. Doc prescribed 20 mg every other day, which I kept up with until early Jan. At that point I could no longer stand the side effects, so I stopped taking it. I have a Lfestream cholesterol tester at home, and used that to guage what happened. I realize this only reads TC, and you do have to consider... (8 replies)
... My mom used lipitor for a few yrs and it did lower her cholesterol nicely, but it caused her liver enzymes to rise. The doctors at the clinic pretended they didn't know what had happened. ... (8 replies)
... Mine don't get achy or sore, but they do feel very weak. I had no idea it was the lipitor until I was off it for awhile and the weak feeling disappeared. When I had my liver enzymes checked, even though my muscles were weak I tested out fine. ... (12 replies)
... time dosing is not as necessary as once thought. It was originally recommended because most of the manufacture of LDL in the liver occurs while we sleep. ... (6 replies)
... Be VERY wary adding the niacin to the atorvastatin. Both are hard on the liver so keep a close watch on ALT and AST. ... (16 replies)
... Bushleaguer, I had some thigh pain (similar to the flu coming on) the first week to 10 days that I took Lipitor...I started with a 20 mg. dose. The pain went away and hasn't returned in the 6 years I've been taking atorvastatin. After 60 days of superb lipid numers (previously were wretched) I started breaking the tabs to 10 mg. and was happy to get the SAME numbers. So... (16 replies)
... The combo of the Lipitor and Zetia might be expected to whack the liver enzymes somewhat, but WOW what an effect the added ezetimibe had on your triglycerides. ... (3 replies)
... (18 replies)
... ance during strenuous physical activity a minor side effect. For me that would be a serious sign that you are not tolerating the Lipitor. Are you having regular liver enzyme blood tests done? ... (18 replies)
Lipitor or niacin?
Dec 25, 2004
... I'm not sure if you did the progression from Lipitor to Vytorin to Niacin, or if you are currently taking Vytorin AND niacin. If the latter make sure you tell your doctor and have frequent liver function tests. ... (17 replies)


Associated Tags: crestor, lipitor, lovastatin, niaspan, zetia, zocor

Pages: 1 ... 4 5 6 7 8 9 10 11 12 13 14 ... 35

All times are GMT -7. The time now is 09:04 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!